It is currently Sat Aug 19, 2017 4:38 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 8 posts ] 
Author Message
PostPosted: Wed May 06, 2015 1:48 am 
Offline
Average Poster
Average Poster

Joined: Wed May 06, 2015 1:33 am
Posts: 5
And thanks to whomever replies. I started taking suboxone about a year and a half ago. I have had ups and down with treatment, and this is my own fault. I have taken way to much, I take way to much and I want to quit taking so much, but the weird thing here is, that I know most people say it doesn't work after 32 mgs. I have taken, lets say seven strips in one day. I know that sounds CRAZY to most and it even sounds to crazy to me. Its because it does help me. I notice when I don't take what my body tells to me to take I start feeling badly. My body starts to cramp and everything. Most people tell me its in my head. I have take 1 and a half for about three months straight and it worked good for me. I don't know what the deal is, maybe it is in my head. I just need the advice to what to do. Is it in my head? I know there is a doctor that post here and I was hoping to receive some much needed advice from him! I would much appreciate it. Would I go into withdrawal if I was to suddenly cut down to two a day? Would I be okay? And if it feels like I do start going into withdrawals. Anyone be straight up honest with me, please. Like do I need to get off of them completely for a day or two, do I need to just cut down to two? Stuff like that. Thank you all so much, very much. I know there has to be others out thee who have gone through the same exact thing. I also live in Arkansas, I have Arkansas medicaid. I have found out medicaid only pays for two years of service, I am on disability and I was wandering if anyone knows if medicaid will continue to cover me after two years or not, and can I get a different insurance if I wanted to and not have medicaid. Thanks again for any replies.


Top
 Profile  
 
PostPosted: Wed May 06, 2015 3:35 am 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4133
I'm going to PM one of our members and ask her to post here. Her name is Tiki and she has had some of the same issues with getting out of control with the amount of sub she was using.

Welcome to the forum!

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
PostPosted: Wed May 06, 2015 4:01 am 
Offline
Average Poster
Average Poster

Joined: Wed May 06, 2015 1:33 am
Posts: 5
Thank you so much for the reply and thought, it truly means a lot. Thank you so much and I am very welcome to be part of the community :D


Top
 Profile  
 
Our Sponsors
PostPosted: Wed May 06, 2015 8:58 am 
Offline
Long Time Member
Long Time Member

Joined: Mon Sep 09, 2013 4:49 pm
Posts: 517
cjw

Oh yes, I have been in your shoes! I went from doing great on 10 mg's to out of control taking 32 & even more sometimes. The good news is YOU can correct this as i have done.

I also reached out to the people on this forum and i got love and support along with great suggestions.

If you can keep track for a few days & write down exactly how much you take, when (even why) you took it, we can get a handle on over using the sub. IMO you are in addict mode again.

I always took small doses throughout the day because i have chronic pain. I went back to small doses and initially cut down by about 8 mg's. The hardest thing for me was not having my "emergency" dose with me. I work FT and would bring an extra film in case something happened and i couldn't get home.

What we/I need to know is how much you take on average per day then we can help you cut back. I was sure i would feel it when i took less and honestly, i did NOT get w/d. I had to fight my own mind to not take more but it was because i wanted to take something Not because i was in w/d.

You can private message me or post in your thread. That's up to you.

It's going to be fine. You have to believe in yourself and listen to us :)


Top
 Profile  
 
PostPosted: Wed May 06, 2015 4:51 pm 
Offline
Average Poster
Average Poster

Joined: Wed May 06, 2015 1:33 am
Posts: 5
Tiki, thank you for the reply. I am going take 24mgs today. Thats all I can take today in order to make it to my next appointment. Is that okay? I am just worried if I am going to feel bad, I know you have been in the same shoes, and if you say its just in my mind thats what I am going to do! Would it be best splitting my does up like lets say, one strip now, one later, and the other for later to. and when I cut down down to two how should i do this. Also thanks so much for talking to me, so I am taking 24mgs today!


Top
 Profile  
 
PostPosted: Wed May 06, 2015 6:15 pm 
Offline
Long Time Member
Long Time Member

Joined: Tue Nov 24, 2009 7:36 pm
Posts: 879
Location: Wisconsin
CJW I'm glad you are trying to do something about this. The symptoms you are feeling are not related to lack of sub or Bup in you system. I know they seem real to you but as sure as my heart is beating if we could somehow give you fake Bup you wold not know the difference. For the great majority of people anything over 8 mg provides no additional effect. For many it's actually 4 mg. it is beyond rare for anything if 16 mg per day to provide any effect. It just doesn't. You've convinced yourself that it does but it's next to impossible. I know this because people doing what you are doing, once they are able to stop, see first hand they feel just fine on 8 or even 4 mg. you will as well.

TIKI or others might be able to help you stop this. I can just assure you with every fiber of my being it really is in your head. I don't say that to be mean, just to hopefully help you understand.


Top
 Profile  
 
PostPosted: Wed May 06, 2015 10:22 pm 
Offline
6 Months or More
6 Months or More

Joined: Thu Feb 19, 2015 6:44 pm
Posts: 294
Location: Southern Ohio
Listen to these folks. I have been at this for going on 16 years myself and the "addiction mind" can play some really mean and dirty tricks on you! lol It doesn't care how you feel. It just cares how it feels!
You can and will get a handle on it. Just don't give in. We are all here to help in our own way.


Top
 Profile  
 
PostPosted: Fri May 08, 2015 5:28 am 
Offline
Average Poster
Average Poster

Joined: Wed May 06, 2015 1:33 am
Posts: 5
I have made up my mind, I am going to stick with 2 from now on. I have to do this. I know it will be better for myself if I do, I am going to hand my meds over to someone who I trust to take care of them for me, I took 2 yesterday seemed like I did okay! I am going to have to stick with 2 to make it til my next appointment. Thank you all for commenting. This site is amazing, has anyone noticed when you do a big jump your body shakes real hard at night, not like over and over, but one hard jump like its coming from your chest or somewhere


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 8 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group